# SDR AU981227

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4 Nacelle
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE FAILED.   AT POWER APPLICATION FOR TAKEOFF, THE ENGINE EMITTED A LOUD BANG AND STARTED TO RUN DOWN.  TGT INCREASED TO APPROXIMATELY 1,150 DEGREES.
